Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac weight gain

Posted by Matt on March 28, 1999, at 6:41:07

In reply to prozac weight gain, posted by laura on March 25, 1999, at 19:31:46

I gained about 8 pounds on Prozac after being on it for a couple years. I lost weight at first. Both of these are fairly common effects of the drug (and SSRIs in general). 25 pounds is uncommon, but not unheard of.

You'll *probably* lose weight at first on the Celexa; you may lose much of what you gained on the Prozac. But probably you'll gain some of it back after taking it for a while. (But different people react differently to these drugs, so one can't say for sure.)

Effexor causes less weight gain in some than do the SSRIs; you may want to give it a look. I'd stay away from Remeron and most tricyclics if you're concerned about weight gain. (For Cindy: probably much of your weight gain is due to the Remeron--it causes less weight gain at higher doses; this may be something to think about.)






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:4025